MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 46MM; HIP COMPONENT
Model Number 38AM4604
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Osteolysis (2377); Fluid Discharge (2686); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient revised due to corrosion at the ball-neck junction, elevated cobalt ion levels, the presence of white cloudy joint fluid, as well as osteolysis of the proximal femur and amorphous tannish tissue.(right hip).
 
Additional Manufacturer Narrative
See investigation attached.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12159035
Report Number3010536692-2021-00384
Device Sequence Number17197403
Product Code KWA
UDI-Device IdentifierM68438AM46041
UDI-PublicM68438AM46041
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4604
Device Catalogue Number38AM4604
Device Lot Number127510022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/21/2021
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date09/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;